# SDR 0600083304

- Difficulty date: January 3, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 00549
- Aircraft time: 10,535 hours, 1,386 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4319800000
- Part serial: 5010
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WORLD BUSINESS CLASS OVEN NR 3 HAD AN ELECTRICAL FIRE (SMOKE).  MAINTENANCE FOUND OVEN CIRCUIT BREAKER TRIPPED.  CB WAS COLLARED AND OVEN WAS DEFERRED INOP.  OVEN WAS REPLACED IN AMS AND TESTED OK.
